MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1412140-J
Medical Device Problem Codes Off-Label Use (1494); Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately two (2) months post initial procedure, a computed tomography (ct) scan, showed the patient was found to have an occluded left limb.It was reported that the patient originally had small access vessels and previously implanted (non-endologix) stents in both common iliac arteries.The physician elected to perform a tissue plasminogen activator (tpa) drip overnight and the next day extended the ipsilateral limb with an ovation ix iliac extender to match the contralateral limb.This successfully resolved the event.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the left limb occlusion with additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.The complaint is most likely user related.The superior stent margin of the left limb was offset by 10mm from the right limb.This likely created a flow bias causing thrombus and occlusion in the left limb.There were non endologix limbs implanted bilaterally prior to index.It is unclear if this contributed to the reported event.Procedure related harms for this complaint could not be determined.The final patient status was reported as having a successful outcome following secondary intervention.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key18353980
Report Number3008011247-2023-00208
Device Sequence Number6944255
Product Code MIH
UDI-Device Identifier00850007370183
UDI-Public(01)00850007370183(17)260427(10)FS042623-11
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2026
Device Model NumberTV-IL1412140-J
Device Lot NumberFS042623-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY, LOT # FS081623-23; NON-ENDOLOGIX STENT, THERAPY DATE UNK; NON-ENDOLOGIX STENT, THERAPY DATE UNK; OVATION IX ILIAC LIMB, LOT # FS100322-11; OVATION PRIME FILL POLYMER, LOT # FF090922-02
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale